A martingale decomposition of discrete Markov chains
Title: A martingale decomposition of discrete Markov chains
Author: HANSEN, Peter Reinhard
Citation: Economics letters, 2015, Vol. 133, pp. 14-18
ISSN: 1873-7374; 0165-1765
We consider a multivariate time series whose increments are given from a homogeneous Markov chain. We show that the martingale component of this process can be extracted by a filtering method and establish the corresponding martingale decomposition in closed-form. This representation is useful for the analysis of time series that are confined to a grid, such as financial high frequency data.
Available online 30 April 2015.
Files in this item
There are no files associated with this item.